Electronic Research Announcements in Mathematical Sciences (ERA-MS)

Pseudo-Anosov eigenfoliations on Panov planes
Pages: 89 - 108, January 2014

doi:10.3934/era.2014.21.89      Abstract        References        Full text (1107.4K)           Related Articles

Chris Johnson - Clemson University, E-1b Martin Hall, Clemson, SC 29634, United States (email)
Martin Schmoll - Clemson University, O-229 Martin Hall, Clemson, SC 29634, United States (email)

1 A. Avila and P. Hubert, Recurrence for the wind-tree model, preprint, 2011/2012.
2 P. Boyland, Transitivity of surface dynamics lifted to abelian covers, Ergodic Theory and Dynamical Systems, 29 (2009), 1417-1449.       
3 K. Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc., 17 (2004), 871-908.       
4 J. Chaika and A. Eskin, Every flat surface is Birkhoff and Osceledets generic in almost every direction, arXiv:1305.1104, (2013).
5 J.-P. Conze and E. Gutkin, On recurrence and ergodicity for geodesic flows on non-compact periodic polygonal surfaces, Ergodic Theory Dyn. Systems, 32 (2012), 491-515.       
6 V. Delecroix, Divergent directions in some periodic wind-tree models, Journal of Modern Dynamics, 7 (2013), 1-29.       
7 V. Delecroix, P. Hubert and S. Lelièvre, Diffusion for the periodic wind-tree model, preprint, arXiv:1107.1810v3, Annales Scientifiques de l'Ecole Normale Supérieure, 47 (2014), 28 pp.
8 P. Ehrenfest and T. Ehrenfest, The Conceptual Foundations of the Statistical Approach in Mechanics, Translated from the German by Michael J. Moravcsik, Reprint of the 1959 English edition, Dover Publications, Inc., New York, 1990.       
9 A. Eskin and M. Mirzakhani, Invariant and stationary measures for the $\slr$ action on moduli space, arXiv:1302.3320.
10 A. Eskin, M. Kontsevich and A. Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publications Mathématiques de l'IHÉS, (2013), 1-127, arXiv:1112.5872.
11 B. Farb and D. Margalit, A Primer on Mapping Class Groups, Princeton Mathematical Series, 49, Princeton University Press, Princeton, NJ, 2012.       
12 A. Fathi, F. Laudenbach and V. Poénaru, Thurston's Work on Surfaces, Translation from the 1979 French original by Djun M. Kim and Dan Margalit, Mathematical Notes, 48, Princeton University Press, Princeton, NJ, 2012.       
13 S. Ferenczi and L. Q. Zamboni, Structure of K-interval-exchange transformations: Induction, trajectories, and distance theorems, J. Anal. Math., 112 (2010), 289-328.       
14 S. Ferenczi and L. Q. Zamboni, Eigenvalues and simplicity of interval-exchange transformations, Ann. Sci. Éc. Norm. Sup. (4), 44 (2011), 361-392.       
15 K. Frączek and M. Schmoll, Directional localization of light rays in a periodic array of retro-reflector lenses, to appear in Nonlinearity.
16 K. Frączek and M. Schmoll, Dynamics on quadratic differentials in the determinant locus, in preparation.
17 K. Frączek and C. Ulcigrai, Non-ergodic $\Z$-periodic billiards and infinite translation surfaces, to appear in Inventiones Math.
18 K. Frączek and C. Ulcigrai, Ergodic directions for billiards in a strip with periodically located obstacles, to appear in Communications in Mathematical Physics, arXiv:1208.5212.
19 J. Grivaux and P. Hubert, Loci in strata of meromorphic differentials with fully degenerate Lyapunov spectrum, arXiv:1307.3481v1.
20 E. Gutkin and C. Judge, Affine mappings of translation surfaces: Geometry and arithmetic, Duke Math. J., 103 (2000), 191-213.       
21 J. Hardy and J. Weber, Diffusion in a periodic wind-tree model, J. Math. Phys., 21 (1980), 1802-1808.       
22 W. P. Hooper, The invariant measures of some infinite interval exchange maps, arXiv:1005.1902.
23 W. P. Hooper and B. Weiss, Generalized staircases: Recurrence and symmetry, arXiv:0905.3736v1.
24 P. Hubert, Oral communication.
25 P. Hubert, S. Lelièvre and S. Troubetzkoy, The Ehrenfest wind-tree model: Periodic directions, recurrence, diffusion, J. Reine Angew. Math., 656 (2011), 223-244.       
26 P. Hubert and B. Weiss, Ergodicity for infinite periodic translation surfaces, Compos. Math., 149 (2013), 1364-1380.       
27 C. Johnson and M. Schmoll, Hyperelliptic translation surfaces and folded tori, Topology and its Applications, 161 (2014), 73-94.       
28 C. Johnson and M. Schmoll, Dynamics on Panov planes, in final preparation.
29 H. Masur, Hausdorff dimension of the set of nonergodic foliations of a quadratic differential, Duke Math. J., 66 (1992), 387-442.       
30 H. Masur and S. Tabachnikov, Rational billiards and flat structures, in Handbook of Dynamical Systems, Vol. 1A, North-Holland, Amsterdam, 2002, 1015-1089.       
31 C. T. McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc., 16 (2003), 857-885 (electronic).       
32 C. T. McMullen, Prym varieties and Teichmüller curves, Duke Math. J., 133 (2006), 569-590.       
33 D. Panov, Foliations with unbounded deviation on $\mathbbT^2$, J. Mod. Dyn., 3 (2009), 589-594.       
34 M. Pollicott and R. Sharp, Pseudo-Anosov foliations on periodic surfaces, Topology Appl., 154 (2007), 2365-2375.       
35 W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. (N.S.), 19 (1988), 417-431.       
36 S. Vasilyev, Genus two Veech Surfaces Arising from General Quadratic Differentials, Ph.D. Thesis, The University of Chicago,, 2005.       
37 W. Veech, Teichmüller curves in the moduli space, Eisenstein series and an application to triangular billiards, Invent. Math., 97 (1989), 533-683.       
38 A. Zorich, Flat surfaces, in Frontiers in Number Theory, Physics, and Geometry. I, Springer, Berlin, 2006, 437-583.       

Go to top